# SDR SWAA2021042920546

- Difficulty date: September 26, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 54,885 hours, 29,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 827 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS827 STR26L / REMOVED AND REPLACED B.S. 827 STRINGER CLIP 26L IAW SRM 51-40-02-0G-0 AND DRAWING 146A1280 5358C 13OCT20
